# SDR CALA2024072302090

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 65,992 hours, 28,933 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D528000301200
- Condition: Contaminated
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HAS INDICATION OF WATER INGRESS, 2 INCHES DIA, 117 I NCHES FORM IB EDGE, 13 INCHES FROM AFT EDGE. GEN BY MECH V892444 REPAIRED L/H ELEVATOR UPPER SKIN 77IN FROM I/B EDGE, 12IN FROM T /E ZONE A, 2IN DIA IAW A319 SRM 55-21-11-300-005 PAR 2A CATEGORY A REPAIR, ACMP BY SUPER V061767, MECH V080675, INSP BY V078632
